The division problem under constraints

Gustavo Bergantiños, Jordi Massó, Alejandro Neme

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

© 2014 Elsevier Inc. The division problem under constraints consists of allocating a given amount of an homogeneous and perfectly divisible good among a subset of agents with single-peaked preferences on an exogenously given interval of feasible allotments. We characterize axiomatically the family of extended uniform rules proposed to solve the division problem under constraints. Rules in this family extend the uniform rule used to solve the classical division problem without constraints. We show that the family of all extended uniform rules coincides with the set of rules satisfying efficiency, strategy-proofness, equal treatment of equals, bound monotonicity, consistency, and independence of irrelevant coalitions.
Idioma originalEnglish
Pàgines (de-a)56-77
RevistaGames and Economic Behavior
Volum89
DOIs
Estat de la publicacióPublicada - 1 de gen. 2015

Fingerprint

Navegar pels temes de recerca de 'The division problem under constraints'. Junts formen un fingerprint únic.

Com citar-ho